# SDR DALA2020010383

- Difficulty date: January 19, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,694 hours, 55,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AND FWD GALLEY CEILING EMERGENCY LIGHT INOP. REPLACED BATTERIES IN FWD BATTERY PACK AT B5-23. OPS CHKS GOOD, A/C OK FOR SVC, REF MD88 AMM 33-53. (LP6466872)
